Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
Periodic solutions and their stability of some higher-order positively homogenous differential equations
Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)

Date: 2018
Abstract: In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. By using the averaging theory, we will give the existence of T-periodic solutions. Moreover, the instability and the linear stability of these periodic solutions will be obtained.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: M-order differential equation ; Averaging theory ; Periodic solution ; Stability
Published in: Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.11.032

10 p, 627.7 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-06

   Favorit i Compartir